# SDR SWIA202265749

- Difficulty date: March 5, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL AREA Â€“ LOWER SEAL STRIKER HAS CORROSION AT FASTENER LOCATIONS FOR THRESHOLD ATTACHMENT.    (C CHECK RO 5/23/22)    REMOVED & INSTALLED NEW SERVICE DOOR LOWER SILL STRIKER BETWEEN FS319.00 TO FS349.00 IAW CRJ 900 SRM 51-42-06-001-001-A01 / SRM 51-41-02-001-001-A01 / SRM 51-42-21-001-001-A01 AND DRAWING #SH670-31950 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY
